# SDR UALA2009070701957

- Difficulty date: July 6, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 61,664 hours, 22,982 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 516
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK DEFECTIVE.  CREW COMMENTS:  ELASTIC ANCHOR BAND IS STRETCHED AND LOOSE.  SWAPPED CAPTS AND OBSERVERS SEAT O2 MASK AND THEN INOP OBSERVERS SEAT.  REPLACED OBS MASK ASSY.
